# SDR 2WAA20160516003

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N806WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 69,189 hours, 29,804 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Relay
- Condition: Inoperative
- Location: Pa System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PA INOPERATIVE.  R & R SPEAKER MUTING RELAYS R50-135, R50-121 AND R50-121 FOUND SPEAKER WIRES K & M SHORTED OUT AT CONNECTOR R5-1216 RE-SECURED PINS IAW SWPM 20-31-00 PERFORMED SYSTEM OPS TEST IAW AMM 23-30-00.  OPS CHECKED SATISFACTORY.
